MAUDE Adverse Event Report: INTEGRUM OPRA IMPLANT SYSTEM; FIXTURE

INTEGRUM OPRA IMPLANT SYSTEM; FIXTURE
Model Number 1800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fixture removal surgery due to suspected deep infection (not confirmed) or aseptic loosening.Pain when loading and osteolysis were reported as clinical signs.The procedure took place in sweden on (b)(6) 2025.
 
Event or Problem Description

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
FIXTURE
Manufacturer (Section D)
INTEGRUM
SW 
Manufacturer Contact
matilda foung
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key22211227
Report Number3011386779-2025-00237
Device Sequence Number20872495
Product Code PJY
UDI-Device Identifier07340152100177
UDI-Public07340152100177
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/08/2024
Device Model Number1800
Device Catalogue Number1800
Device Lot Number6077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown